American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R67) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Friedrich Hegenbarth and Dušan Repovš. Controlled homotopy equivalences and structure sets of manifolds. Proc. Amer. Math. Soc. 142 (2014) 3987-3999.
Abstract, references, and article information   
View Article: PDF

[2] Ian Hambleton and Özgün Ünlü. Free actions of finite groups on $S^n \times S^n$. Trans. Amer. Math. Soc. 362 (2010) 3289-3317. MR 2592957.
Abstract, references, and article information   
View Article: PDF

[3] Yu. V. Muranov, D. Repovs and R. Jimenez. A spectral sequence in surgery theory and manifolds with filtrations. Trans. Moscow Math. Soc. 67 (2006) 261-288. MR 2301596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tibor Macko. The block structure spaces of real projective spaces and orthogonal calculus of functors. Trans. Amer. Math. Soc. 359 (2007) 349-383. MR 2247895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zhi Lü. Semi-linear homology $G$-spheres and their equivariant inertia groups. Trans. Amer. Math. Soc. 356 (2004) 61-71. MR 2020024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Masaharu Morimoto. Induction theorems of surgery obstruction groups. Trans. Amer. Math. Soc. 355 (2003) 2341-2384. MR 1973993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Masaharu Morimoto. Equivariant surgery with middle dimensional singular sets. II: Equivariant framed cobordism invariance. Trans. Amer. Math. Soc. 353 (2001) 2427-2440. MR 1814076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. T. C. Wall; and A. A. Ranicki (Editor). Patterns of application. Math. Surveys Monogr. 69 (1999) 105-169.
Book volume table of contents   
View Article: PDF

[9] C. T. C. Wall; and A. A. Ranicki (Editor). Preliminaries. Math. Surveys Monogr. 69 (1999) 1-30.
Book volume table of contents   
View Article: PDF

[10] C. T. C. Wall; and A. A. Ranicki (Editor). The main theorem. Math. Surveys Monogr. 69 (1999) 31-104.
Book volume table of contents   
View Article: PDF

[11] C. T. C. Wall; and A. A. Ranicki (Editor). Surgery on Compact Manifolds. Math. Surveys Monogr. 69 (1999) MR MR1687388.
Book volume table of contents   

[12] C. T. C. Wall; and A. A. Ranicki (Editor). Postscript. Math. Surveys Monogr. 69 (1999) 249-283.
Book volume table of contents   
View Article: PDF

[13] C. T. C. Wall; and A. A. Ranicki (Editor). Calculations and applications. Math. Surveys Monogr. 69 (1999) 171-247.
Book volume table of contents   
View Article: PDF

[14] Alberto Cavicchioli, Friedrich Hegenbarth and Dusan Repovs. Four-Manifolds With Surface Fundamental Groups. Trans. Amer. Math. Soc. 349 (1997) 4007-4019. MR 1376542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ian Hambleton, Matthias Kreck and Peter Teichner. Nonorientable $4$-manifolds with fundamental group of order $2$ . Trans. Amer. Math. Soc. 344 (1994) 649-665. MR 1234481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Georgia Triantafillou. Diffeomorphisms of manifolds with finite fundamental group . Bull. Amer. Math. Soc. 31 (1994) 50-53. MR 1249354.
Abstract, references, and article information   
View Article: PDF

[17] Jay A. Wood. Witt's extension theorem for mod four valued quadratic forms . Trans. Amer. Math. Soc. 336 (1993) 445-461. MR 1085946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. Bryant, S. Ferry, W. Mio and S. Weinberger. Topology of homology manifolds . Bull. Amer. Math. Soc. 28 (1993) 324-328. MR 1183997.
Abstract, references, and article information   
View Article: PDF

[19] Ian Hambleton and Erik Kjær Pedersen. Bounded surgery and dihedral group actions on spheres . J. Amer. Math. Soc. 4 (1991) 105-126. MR 1076514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. D. Cochran and K. E. Orr. Not all links are concordant to boundary links. Bull. Amer. Math. Soc. 23 (1990) 99-106. MR 1031581.
Abstract, references, and article information   
View Article: PDF

[21] F. T. Farrell and L. E. Jones. Negatively curved manifolds with exotic smooth structures . J. Amer. Math. Soc. 2 (1989) 899-908. MR 1002632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] James F. Davis and R. James Milgram. Semicharacteristics, bordism, and free group actions . Trans. Amer. Math. Soc. 312 (1989) 55-83. MR 956031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] F. T. Farrell and L. E. Jones. A topological analogue of Mostow's rigidity theorem . J. Amer. Math. Soc. 2 (1989) 257-370. MR 973309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Karl Heinz Dovermann and Melvin Rothenberg. Equivariant surgery and classifications of finite group actions on manifolds. Memoirs of the AMS 71 (1988) MR 920965.
Book volume table of contents   

[25] Daniel Ruberman. The Casson-Gordon invariants in high-dimensional knot theory . Trans. Amer. Math. Soc. 306 (1988) 579-595. MR 933307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. J. Milgram and Andrew Ranicki. Some product formulae for nonsimply connected surgery problems . Trans. Amer. Math. Soc. 297 (1986) 383-413. MR 854074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lowell Jones. Combinatorial symmetries of the $m$-dimensional ball. Memoirs of the AMS 62 (1986) MR 849939.
Book volume table of contents   

[28] A. Nicas and C. Stark. Surgery up to homotopy equivalence for nonpositively curved manifolds . Proc. Amer. Math. Soc. 91 (1984) 323-325. MR 740195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Christopher W. Stark. Structure sets vanish for certain bundles over Seifert manifolds . Trans. Amer. Math. Soc. 285 (1984) 603-615. MR 752493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michael Weiss. Surgery and bordism invariants. Bull. Amer. Math. Soc. 9 (1983) 223-226. MR 707962.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 37 found      Go to page: 1 2